# SDR DALA2016012800690

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT INBD FOLLOWER BEARING SUPPORT OF SLAT TRACK NR 5 AT LT WING.  BEARING SUPPORT OF SLAT TRACK NR 5 AT LT WING WAS REPLACED IAW AMM 27-80-01.
